# SDR USAASB03155

- Difficulty date: August 27, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE CABIN OVERHEAD BIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD OVERHEAD EMERGENCY LIGHT BATTERY PACKS.  OPS CHECK GOOD.  (M)
